# SDR DALA2023022101268

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 91,522 hours, 42,868 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 AFTER BOARDING, F/A UNABLE TO ARM DOOR 1L. CORRECTIVE ACTION: ADJUSTED AND RE-SECURED GIRT BAR STRAP. OK FOR SERVICE. (9350280)
